# SDR ASAA2016110418752

- Difficulty date: November 4, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT GALLEY/SERVICE DOOR (R2), LOWER SILL, INNER CHORD CORRODED. GROUNDED, YES. REMOVED CORROSION ON AFT GALLEY/SERVICE DOOR LOWER SILL, INNER CHORD, ORIGINAL THICKNESS 0.080, REMAINING THICKNESS 0.065, REMOVED 0.015 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 FIG 103 DETAIL D. REMOVED AND REPLACED INNER CHORD IAW SRM 51-40-02 AND DRAWING 147A8501 REV A SHEETS 93 AND 94.
